# SDR VNAA2020041111101

- Difficulty date: April 9, 2020
- Submitted: April 11, 2020
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 22,108 hours, 16,452 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 3B LOW PRESSURE CAUTION JUST AFTER TAKING HIGH SPEED EXIT C10 36R. FIRE DEPARTMENT TRUCKS NEEDED TO ASSIST IN ENVIRONMENTAL FLUID SPILL. HAZMAT CLEANED UP ON C11. AIRCRAFT NEEDED TOW TEAM TO MAKE IT TO GATE IN CLT. REMOVED AND REPLACED FLEXIBLE HOSE (RETRACT) NLG RETRACT ACTUATOR IAW CRJ700 AMM. NO LEAKS NOTED.
